# SDR DL75E071181

- Difficulty date: September 7, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 33,995 hours, 12,461 cycles
- Engine: Pwa PW2037
- Engine time: 22,454 hours, 12,048 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 727205
- Condition: Making Metal
- Location: Nr 2
- Part time: 22,454 hours, 12,048 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLEASE REPLACE THE NR 2 ENG BECAUSE OF PREVIOUS METAL FINDING FROM THE NUMBER 5 BEARING AREA.  REPLACED ENGINE.
